1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. chupamivergaguey
    I was listening to that Against Me song that keeps haunting my YouTube habits. The girl (formerly a guy) yells "We do what we do to get by, and then we need a release." I call bullshit on that. I, for one, do what I need to get by. No release. As a result, I tend to pick up various habits that last until I gotta find a new way to get by. 2013 saw a variety of both classics and RCs. For half of 2014 it was AH-7921 and pentedrone -- for various reasons that changed.

    Now it's tianeptine, and I don't know what to think. Rapid tolerance, rapid increase in dosing, all the stuff that accompanies any other drug habit. I suspect by 2015 I will have moved on. Tianeptine can't be the miracle drug The Internet claims.

    For one thing, I've tried to lower my doses and had violent diarrhea (curbed by probably excessive use of loperamide) for the past 4 days. I can't really claim it's a tianeptine WD cycle going on, because for all I know I picked up some e-coli from some fresh green juice on a couple of occasions since the diarrhea started. You'll notice the meth forum people blame everything that happens to their physical condition on meth, but most of the time it's just them staying up to long, fixating, obsessing, and convincing themselves the meth did something bizarre to them.

    Still, the diarrhea thing is something to keep an eye on. Various theories suggest diarrhea and IBS are related to disturbances in The Force -- by that I mean serotonin in the guts. It's not beyond the spectrum of probablilty that tianeptine could easily cause such a disturbance. In fact, I recall 4 days ago that the diarrhea started after a difficult and troubled unplugging of a hard dry stool. Like popping the cork on a champaign bottle. Hard dry, and followed by a steady spume of liquified feces.

    Any thoughts? Tianeptine experiences? AH-7921 never caused these kinds of problems, or at least not more than for a day or so. I'd hate to think I need to stop dosing, go through whatever WDs are coming, and, pardon the pun, "move on" just to stop the flow.

Comments

To make a comment simply sign up and become a member!